Über einen neuen Typus linearer Differentialgleichungen

Ludwig Schlesinger Giessen

TBD mathscidoc:1701.33681

Acta Mathematica, 49, (1), 191-202, 1926.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:46 uploaded by actaadmin ] [ 73 downloads ] [ 0 comments ]
@inproceedings{ludwig1926über,
  title={Über einen neuen Typus linearer Differentialgleichungen},
  author={Ludwig Schlesinger},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203046422788390},
  booktitle={Acta Mathematica},
  volume={49},
  number={1},
  pages={191-202},
  year={1926},
}
Ludwig Schlesinger. Über einen neuen Typus linearer Differentialgleichungen. 1926. Vol. 49. In Acta Mathematica. pp.191-202. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203046422788390.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved